# SDR DHL2001806637

- Difficulty date: March 11, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING L/E RIB LWR PORT .5 INCH CRACK AT STA XFS 642 - 250.
